Proceedings of the Japan Academy, Series A, Mathematical Sciences

On some periodic $4$-transitive permutation groups

Mitsuo Yoshizawa

Full-text: Open access

Article information

Source
Proc. Japan Acad. Ser. A Math. Sci., Volume 55, Number 7 (1979), 261-263.

Dates
First available in Project Euclid: 20 November 2007

Permanent link to this document
https://projecteuclid.org/euclid.pja/1195517212

Digital Object Identifier
doi:10.3792/pjaa.55.261

Mathematical Reviews number (MathSciNet)
MR551725

Zentralblatt MATH identifier
0447.20003

Subjects
Primary: 20B22: Multiply transitive infinite groups
Secondary: 20B20: Multiply transitive finite groups

Citation

Yoshizawa, Mitsuo. On some periodic $4$-transitive permutation groups. Proc. Japan Acad. Ser. A Math. Sci. 55 (1979), no. 7, 261--263. doi:10.3792/pjaa.55.261. https://projecteuclid.org/euclid.pja/1195517212


Export citation

References

  • M. Hall, Jr.: On a theorem of Jordan. Pacific J. Math., 4, 219-226 (1954).
  • H. Kegel: Zur Struktur lokal endlicher Zassenhausgruppen. Arch. Math., 18, 337-348 (1967).
  • H. Nagao: On multiply transitive groups. V. J. Algebra, 9, 240-248 (1968).
  • V. P. Shunkov: A generalization of Frobenius, theorem to periodic groups. Alg. i Logika, 6, 113-124 (1967) (in Russian).